# SDR WX0A070860

- Difficulty date: May 22, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N873GA
- Make and model: Doug MD 83
- Aircraft serial: 49658
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 995792117
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL STA 927 TO STA 1003 AFT EDGE SEVERAL DOUBLE DRILLED HOLES.  CUT OUT DAMAGED AREA; FABRICATED, LOCATED DRILLED AND INSTALLED REPAIR DOUBLER IAW MD80 SRM 53-05 FIG 131C.
